# SDR C2XA11IA002

- Difficulty date: December 30, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Aircraft: N14171
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500859
- Aircraft time: 17,244 hours, 9,683 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359713
- Part serial: 2548A
- Condition: Malfunctioned
- Location: Cargo Bay
- Part time: 21,757 hours, 16,358 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

IAH - FLIGHT 2268, DURING TAKEOFF THE CREW REPORTED A BAGGAGE COMPARTMENT SMOKE INDICATION.  THE CREW DISCHARGED BOTH BOTTLES AS A PRECAUTION AND RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT AND REMOVED AND REPLACED BOTH BAGGAGE COMPARTMENT SMOKE DETECTORS, OPERATIONALLY TESTED WITH NO DEFECTS, REMOVED AND REPLACED BOTH FIRE BOTTLES, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
